# SDR SWIA2020082151957

- Difficulty date: August 1, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM SEAT TRACK CORRODED AT FR 84-85.   COMPLIED WITH ETD2020-170-023894 AND SRM FOR PERMANENT REPAIR OF LH FLOOR BEAM SEAT TRACK AT FR 84-85.
